MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION HILL-ROM 300 SURFACE; BED, FLOTATION THERAPY, POWERED

BAXTER HEALTHCARE CORPORATION HILL-ROM 300 SURFACE; BED, FLOTATION THERAPY, POWERED
Model Number P4937B
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The baxter technician found the ac power cord needed to be replaced.An assembly of devices consisting of an alternating-pressure bed mattress overlay and a dedicated pump, which also functions as the control unit, designed to actively alternate a bed occupant's bed-contact points, typically to relieve pressure points for comfort and to prevent pressure sores.It is commonly used for elderly immobilized (especially in cases of decubitus ulcers), patients with disabilities, or patients with low body fat.A search of the baxter maintenance records did not show baxter performed any preventative maintenance on this bed.It is unknown if the facility performs preventative maintenance on their beds.The technician replaced the ac power cord to resolve the reported event.Based on this information, no further action is required.
 
Event or Problem Description
Baxter received a report from a baxter technician to report that the power cord was exposing copper wires.The bed was located at the account and occurred before use.There was no patient/user injury, medical intervention, symptom, or adverse event reported.This report was filed in our complaint handling system as complaint (b)(4).
 
Additional Manufacturer Narrative

Brand Name
HILL-ROM 300 SURFACE
Common Device Name
BED, FLOTATION THERAPY, POWERED
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
HILL-ROM BATESVILLE
1069 state route 46 east
batesville IN 47006
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key20439207
Report Number1824206-2024-01442
Device Sequence Number15451343
Product Code IOQ
UDI-Device Identifier00887761001114
UDI-Public(01)00887761001114(11)171101
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberP4937B
Device Catalogue NumberP4937BA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/17/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2024
Supplement Date Received by Manufacturer02/05/2025
Initial Report FDA Received Date10/14/2024
Supplement Report FDA Received Date02/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/11/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown